Est Estrogen Mtest Tab Side Effects

5 Replies Updated



Conversation Starter

Alison Eckis Says:


I have been taking this TAB for 4-5 years-I understand from my OBGYN that it is a low dosage but my boobs have gotten bigger and I have gained weight- the pluses are it keeps me on an even keel- not anxious and more focused.
How can I keep taking it for the positive effects but offset the weight gain and big boobs?



Showing Replies 1 - 5 of 5 RSS Feed


Page of 1     Sorted By:
1
David Says:

Hi Alison,

Unfortunately weight gain, and enlarged breasts are common side effects of this drug. If I were to suggest anything that would help counteract this, my first thought would be to stay on top of your eating habits.

Incorporating a low fat diet would be ideal in my opinion. To put this into perspective, this would ideally be under 20 grams of fat per day. Which also means that you would need to increase either your carb and/or protein intake to help satiate you after each meal. For some people this is very easy and can be done by just eating mostly fruits and veggies or starches. I actually do this myself, which is why I mentioned it.

Aside from dietary changes, exercising daily for at least 30min, will also significantly offset any possible weight gain. Do you have an exercise regime?

I hope this helps!

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Alma Says:

Hey..I been taken est estrogen for about 4mos ..I haven fatigue and a lot of bloating and weight ...I don have energy and the nigh sweats haven't stop ..what can I do?Do I need to let my doctor know and change the doses ..confuse and don't like how I feel...

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Tina Spoon Says:

I have been taking M test set estrogen for 3 months! I started in June, I ran 9 days during the month of June, during the month of July, I ran 19 days .2 miles each time. I am watching my diet and I have lost 0 pounds. I was curious if the meds were keeping me from losing weight.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Lin Says:
via mobile

Wondering if this medication causes heartburn? Have had bad heartburn and the only thing I can associate it with is the estrogen.

REPLYSHAREREPORT
Was this helpful?     0     0  
5
hormonesrock Says:
via mobile

Your hormone therapy is not individualized. I take prempro and estrogenmtest (all three hormones).My friend takes 200mg progesterone only. Find what works for you.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Est Estrogen Tab Mtest Side Effects
Is this medication known to cause nightmares? ## It is a hormone supplement, so yes, it can cause such issues in some pe... 1 reply
Estrogen Methyltestos Ds Tab Side Effects
Is it possible one of the side effects is iching all over? I have been taking this and just got switched to a higher dos... 2 replies
Estrogen Methyltestos F S Tab Side Effects
does estrogen methyltestos f.s tabs cause weight gain ## Hi nicki, Based on my research and from listening to other'... 3 replies
Estrogen Methyltestos Side Effects
can lghtheadedness and feeling of fainting and leg cramps a side effecf. i fell faint almost every day in addition my sw... 1 reply
Toprol Side Effects/Estrogen Therapy
Two questions...Has anyone taking Toprol XL experienced extreme bouts of lightheadedness, but not to the point of dizzin... 3 replies
estrogenmtest tab amn
I started taking this a week ago. Since I have been taking it in the mornings, I have been tired, no energy and my legs ... 9 replies
estrogenmtest tab ani
I just had my script refilled and my estrogen tabs are now green with 149 and what looks lije an upside down u. These ar... 2 replies
estrogenmtest hstab
side effects. posibility of dizziness, nausea and fainting? ## I've not heard of it causing fainting, but yes, it do... 2 replies
estrogenmtest hstab (glenmark)
is this drug gluten free ## I am super sensitive to gluten as well as other food additives and have had not problem with... 1 reply
Est Estrogenmtest Tab Amn ?
I started taking this medicine approximately 3weeks ago. I have had a nagging cough for about 2 weeks. Could this medici... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 26 March 2014.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA